# SDR HAIHEEA9686

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 3425 · Integrated Flight System
- Part: Transmitter
- Part number: 071105200
- Condition: Wont Slave
- Location: Cockpit
- Component: KFM112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WON'T SLAVE.  SOMETIMES LOCKS ON 180 DEG OUT.
